Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Graph Representation for Secondary System of Pressurized Water Reactor with Autocatalytic Set Approach

Pages : 107-112

DOI : 10.3844/jmssp.2015.107.112

Published On : December 30, 2015

Exploratory Analysis of Rainfall Occurrence in South Sulawesi Region Using Spatial Point Process

Pages : 113-118

DOI : 10.3844/jmssp.2015.113.118

Published On : February 15, 2016

Coordinated Transformation for Fuzzy Autocatalytic Set of Fuzzy Graph Type-3

Pages : 119-127

DOI : 10.3844/jmssp.2015.119.127

Published On : January 31, 2016